# SDR ERAA087076

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 8,554 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Check Valve
- Part number: D24873101
- Part serial: 0075
- Condition: Inoperative
- Location: Lt Float Assy
- Part time: 11,470 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLOAT ASSY DUE 6 MONTH INSPECTION, HAS BAD CHECK VALVE.   CA:  COMPLIED WITH 6 MONTH INSPECTION. COMPLIED WITH AAIP, AIR CRUISER M/M AND 120-81-3, 120-/1-4, 120-82-4. 120-84-1, 802-25-1, 802-25-2.
